# SDR R61A2025051500243

- Difficulty date: April 24, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N751YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 17,175 hours, 12,229 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENG OB TR REAR UPPER STIFFENER CRACKED. MX REPAIRED UPPER STIFFENER IAW ETD 2025-906814 .
